MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NG/NI FEED TUBE, STYLET, ENFIT; DH CPK NG TUBES

AVANOS MEDICAL INC. CORFLO NG/NI FEED TUBE, STYLET, ENFIT; DH CPK NG TUBES
Model Number 40-9438
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 12/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via fda user report (b)(4) the following information: patient with new onset tachycardia up to 180-190s while calm, occasionally into the 200's (max heart rate 210), who initiated the rrt (rapid response team).Background: 22 months-old male admitted with respiratory syncytial (rsv) bronchiolitis and eat (ectopic atrial tachycardia).Nasojejunal tube (nj) in place for meds and feeds.Assessment: patient baseline hr 110's-120's while in pediatric intensive care unit (picu) and initially during first 10-15 on unit, abrupt increase with persistent hr > 180.Patient also on enteral feeds where nj was noted to be taped due to broken/loose connection and upon assessment was leaking feeds and likely medication.Last documented dose of sotalol was [time redacted] in picu prior to patient transferring to pcu 300.This dose of sotalol likely never reached the patient due to malfunctioning tube, leading to ectopic atrial tachycardia (eat).Registered respiratory therapist (rrt) called within 5 minutes of rsn being called to room by bedside rn and rsn identifying eat.Requested a stat ekg and ivf.Recommendation: transfer to icu to resolve eat with either iv medication or placement of new njt and nj sotalol administration.After review with the bedside, rn learned the side port of the nj tube had tape on it.Once medication administered on pcu 300 noted viscosity of medication and if this contributed to the tube side port disintegrating.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 11-mar-2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.H3 other text : device not returned.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30274486, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 06-aug-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
CORFLO NG/NI FEED TUBE, STYLET, ENFIT
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key18887798
Report Number9611594-2024-00036
Device Sequence Number11525960
Product Code KNT
UDI-Device Identifier10350770460502
UDI-Public(01)10350770460502(240)104605002(17)280813(10)30274486
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number40-9438
Device Catalogue NumberN/A
Device Lot Number30274486
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SOTALOL.
Outcome Attributed to Adverse Event Other;
Patient Age22 MO
Patient SexMale